Integrable three dimensional models in wholly discrete space-time

S Sergeev

Research output: A Conference proceeding or a Chapter in BookChapter

Abstract

Given is an overview of integrable models of quantum, classical as well as statistical mechanics, defined as evolution models in a wholly discrete 2 + 1 dimensional space-time, and based on a special type of auxiliary linear problem.
Original languageEnglish
Title of host publicationIntegrable Structures of Exactly Solvable Two-Dimensional Models of Quantum Field Theory
EditorsS. Pakuliak, G. von Gehlen
Place of PublicationThe Netherlands
PublisherSpringer
Pages293-304
Number of pages12
Volume35
ISBN (Electronic)9789401006705
ISBN (Print)9780792371830
DOIs
Publication statusPublished - 2001

Publication series

NameNATO Science Series II-Mathematics Physics and Chemistry

Cite this

Sergeev, S. (2001). Integrable three dimensional models in wholly discrete space-time. In S. Pakuliak, & G. von Gehlen (Eds.), Integrable Structures of Exactly Solvable Two-Dimensional Models of Quantum Field Theory (Vol. 35, pp. 293-304). (NATO Science Series II-Mathematics Physics and Chemistry). Springer. https://doi.org/10.1007/978-94-010-0670-5_18